Functions and Analysis


Lyapunov-Type Inequality for the Hadamard Fractional Boundary Value Problem on a General Interval [a;b], (1≤a<b)

Authors: Zaid Laadjal

In this paper, we studied an open problem, where using two different methods, we obtained several results for a Lyapunov-type and Hartman-Wintner-type inequalities for a Hadamard fractional differential equation on a general interval [a;b],(1≤a<b) with the boundary value conditions.

Comments: Pages. After having some modifications on this preprint with other authors, it was published in J. Math. Inequal., Vol. 13, no. 3, (2019), 789–799., Doi:

Download: PDF

Submission history

[v1] 2018-07-20 12:04:12
[v2] 2018-07-28 16:23:07

Unique-IP document downloads: 133 times is a pre-print repository rather than a journal. Articles hosted may not yet have been verified by peer-review and should be treated as preliminary. In particular, anything that appears to include financial or legal advice or proposed medical treatments should be treated with due caution. will not be responsible for any consequences of actions that result from any form of use of any documents on this website.

Add your own feedback and questions here:
You are equally welcome to be positive or negative about any paper but please be polite. If you are being critical you must mention at least one specific error, otherwise your comment will be deleted as unhelpful.

comments powered by Disqus